Vol. 98, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A characterization of M-ideals in B(lp) for 1 < p <

Patrick Hudson Flinn

Vol. 98 (1982), No. 1, 73–80
Abstract

For 1 < p < the only nontrivial M-ideal in B(lp), the bounded linear operators on lp, is K(lp), the ideal of compact operators on lp.

Mathematical Subject Classification
Primary: 47D30, 47D30
Milestones
Received: 20 February 1979
Revised: 5 March 1981
Published: 1 January 1982
Authors
Patrick Hudson Flinn